# SDR ASAA0944258

- Difficulty date: January 6, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397257
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SIDE OF GALLEY MOUNT ATTACH BRACKET BETWEEN STA 360 380 RBL 12.  R&R INTERCOSTAL AT RBL 10.4 STA 360 380 IAW 737 400 SRM 51 40 02.
